# SDR DL72S981772

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Failed
- Location: Nr 1 Le Slat
- Component: H1010272
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AMBER LEADING EDGE FLAP LIGHT WOULD NOT EXTINGUISH WHEN FLAPS WERE MOVED FROM 5 TO 2 DEGREES.  REPLACED RETRACT SWITCH ON NR 1 SLAT ACTUATOR.
